How to take Salmol
- medicines recommended by the doctor
- any other medicines being used
- herbal supplements in use
What to do if you overdose on Salmol?
Symptoms of an overdose of Salmol
- chest pain
- difficulty falling asleep or staying asleep
- dry mouth
- excessive tiredness
- fast or irregular heartbeat
- lack of energy
- low levels of potassium in the blood
- uncontrollable shaking of a part of the body
- chest pain
- chest, jaw or shoulder pain
- feeling tense
- fluid on the lungs
- increase in the amount of acid in the body (ketoacidosis)
- muscle spasm
- skeletal muscle tremor
- sudden falling movement (collapse)
- widening of blood vessels which can cause an increase in heart function and heart rate
Increased lactic acid in the body (lactic acidosis)Symptoms: rapid breathing, being sick stomach painIf this happens, contact your doctor as soon as possible.
Heart disordersSymptoms: an irregular heartbeat obstruction in the blood flow of the heart muscles
Immune system disorders such as allergic reactionsSymptoms: swelling of the lower layers of the skin, hives, difficulty breathing, low blood pressure sudden falling movement (collapse)If this happens, stop taking Salmol and contact your doctor as soon as possible.
Low blood potassiumSymptoms: muscle twitching or weakness an irregular heartbeatIf this happens, contact your doctor as soon as possible.
Increased blood sugar levelsIf this happens, contact your doctor as soon as possible.